# SDR ERAA082932

- Difficulty date: January 2, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N134EH
- Make and model: Bolkms BO105S
- Aircraft serial: 635
- Aircraft time: 12,577 hours
- Engine: Allsn 250C20B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 6879879
- Part serial: 40222
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXHAUST COLLECTOR RETURNED FROM OVERHAUL 6-7-02.  REMOVED FROM STOCK AND COULD NOT BE USED ON AIRCRAFT DUE TO EXCESSIVE DENTS ON INSIDE OF EXHAUST COLLECTOR.
